Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Boundary limits of Green potentials of general order

Author: Yoshihiro Mizuta
Journal: Proc. Amer. Math. Soc. 101 (1987), 131-135
MSC: Primary 31B15; Secondary 31B25
MathSciNet review: 897083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our aim in this note is to discuss the boundary limits of Green potentials in a half-space of the $ n$-dimensional euclidean space. As a corollary, our result below includes the recent result of Stoll [5] concerning the boundary limits of superharmonic functions along curves tending to the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B15, 31B25

Retrieve articles in all journals with MSC: 31B15, 31B25

Additional Information

Keywords: Green potentials, thin sets, capacity
Article copyright: © Copyright 1987 American Mathematical Society